# SDR WX0A2021060773732

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 10,034 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 856763
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(11WL)EMER L FAULT MESSAGE. / REMOVED AND REPLACED EPSU BATTERY REF AMM 33-51-38 PB401 CONF00. OPS CHECK GOOD."
